PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 151-157
Tytuł artykułu

Properties of an abstract pseudoresolvent and well-posedness of the degenerate Cauchy problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The degenerate Cauchy problem in a Banach space is studied on the basis of properties of an abstract analytical function, satisfying the Hilbert identity, and a related pair of operators A, B.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
151-157
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Department of Mathematics, Ural State University, Pr. Lenina 51, 620083 Ekaterinburg, Russia
Bibliografia
  • [1] K. Yosida, Functional Analysis, Springer-Verlag, Berlin and New York, 1980.
  • [2] W. Arendt, Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59 (1987), 59 pp.
  • [3] S. G. Krein, Linear differential equations in a Banach space, Amer. Math. Soc., Providence, R.I., 1972.
  • [4] V. K. Ivanov, I. V. Melnikova, and A. I. Filinkov, Differential-operator equations and ill-posed problems, Nauka, Moscow, 1994 [in Russian].
  • [5] N. Tanaka and I. Miyadera, Exponentially bounded C-semigroups and integrated semigroups, Tokyo J. Math. 12, no. 1 (1989), 99-115.
  • [6] I. V. Melnikova and M.A. Alshansky, Well-posedness of the Cauchy problem in a Banach space: regular and degenerate cases, J. Math. Sci., Plenum, 1994, to appear.
  • [7] E. B. Davies and M. M. Pang, The Cauchy problem and a generalizations of the Hille-Yosida theorem, Proc. London Math. Soc. 55 (1987), 181-208.
  • [8] I. V. Melnikova and S.V. Bochkareva, C-semigroups and regularization of an ill-posed Cauchy problem, Russia Acad. Sci. Docl. Math. 47, no. 2 (1993), 228-232.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.